# SDR FFS2003F00006

- Difficulty date: December 24, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N575A
- Make and model: Beech 1900C
- Aircraft serial: UC83
- Engine: Pwa PT6A65B
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Seal
- Part number: 1189700367
- Condition: Misaligned
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE RT FORWARD COWLING ASSEMBLY, IT WAS FOUND THAT THE AFT BULKHEAD HAD CRACKED AT THE LOWER MOUNT HOLES.  WHEN THIS BULKHEAD IS BOLTED TO THE CORRESPONDING BULKHEAD FOR THE REAR COWLING ASSY, A SEAL INCORPORATED IN THE COWL ASSEMBLY.    FLAT ACROSS THE SEAM BETWEEN BULKHEADS.  IN THIS INSTANCE, HOWEVER THE SEAL HAD CURLED OVER AND BECOME TRAPPED BETWEEN THE BULKHEADS FORMING AN EMPTY SPACE APPROXIMATELY .050 BETWEEN ADJOINING SURFACES SO WHEN THE BOLTS WERE TORQUED IT SET UP LOCALIZED STRESS AT THE BOLT HOLES AND CAUSING THEM TO CRACK.
